# SDR CALA2025020702240

- Difficulty date: February 6, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N45440
- Make and model: Boeing 737924ER
- Aircraft serial: 33535
- Aircraft time: 49,290 hours, 17,486 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964412
- Condition: Shorted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

737-900ER EEPL MONUMENT AND SEAT RESECURE (AC 413-478, 801-810) - ROW 15ABC, 20 ABC, & 21ABC SEAT MOUNTED EMERGENCY LIGHTS INOP ISOLATED PROBLEM TO SEAT 15ABC. SHORTING OUT FUSE IN BATTERY CHARGER. NEEDS MORE TROUBLESHOOTING. REMOVED AND REPLACED 2 FLOOR PROX LIGHT ASSY AT ROW 15ABC REF AMM 33-51-11-960-802. EMERGENCY LIGHT OPS CK GOOD.
